Alert archive / Michigan / River Flood Warnings in 2008
River Flood Warning 3, NWS Gaylord, MI
NWS Gaylord, MI issued this river flood warning at Apr 9, 2008, 10:09 AM EDT for Chippewa County, Michigan. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 10:09 AM EDT (14:09 UTC)
- Expired
- Apr 10, 2008, 9:41 AM EDT
- In force
- 24 hr
- Issued by
- NWS Gaylord, MI
- Flood severity
- Minor
County Chippewa County, MI
The radar
The NCL Michigan radar (KAPX), 159 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine River (E Upper MI) near Rudyard (RUDM4).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04127917, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KAPX 091409
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1009 AM EDT WED APR 09 2008
...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.RAINFALL AROUND ONE INCH OVERNIGHT COMBINED WITH THE RECENT SNOW MELT HAS PUSHED THE PINE RIVER OVER ITS BANKS THIS MORNING. FLOODING IS EXPECTED TO CONTINUE THROUGH THURSDAY BEFORE RIVER LEVES RECEDE HEADING INTO THURSDAY NIGHT.
SAFETY MESSAGE...
PERSONS IN THE WARNED AREAS SHOULD TAKE STEPS TO PROTECT PROPERTY
FROM RISING WATER LEVELS. IF FLOODING IS OBSERVED...MOVE QUICKLY TO
HIGHER GROUND.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS DEVELOPING SITUATION THIS AFTERNOON...AS NEW INFORMATION BECOMES AVAILABLE.
MIC033-100209-
/O.NEW.KAPX.FL.W.0003.080409T1409Z-080411T0900Z/
/RUDM4.1.ER.080409T1109Z.080410T0000Z.080410T2100Z.NR/
1009 AM EDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* FLOOD WARNING FOR
THE PINE RIVER NEAR RUDYARD.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 17.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 19.0 FEET...WATER REACHES THE DECK OF THE PRAIRIE RD
BRIDGE...AND BEGINS TO FLOOD THE ROADWAY.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME THU FRI SAT
PINE RIVER
RUDYARD 17 17.2 WED 07 AM 18.4 15.8 11.3
$$4 follow-up statements
000
WGUS83 KAPX 092027
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
427 PM EDT WED APR 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.OVERNIGHT RAINFALL AROUND ONE INCH...COMBINED WITH RECENT SNOW
MELT...HAS PUSHED THE PINE RIVER IN CHIPPEWA AND MACKINAC COUNTIES
OUT OF ITS BANKS. THE RIVER IS EXPECTED TO REMAIN ABOVE FLOOD
STAGE THROUGH THURSDAY MORNING BEFORE FALLING DURING THE AFTERNOON.
SAFETY MESSAGE...
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE
LATEST INFORMATION CONCERNING THIS FLOODING SITUATION.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS DEVELOPING SITUATION LATER THIS EVENING AS NEW INFORMATION
BECOMES AVAILABLE.
MIC033-100827-
/O.CON.KAPX.FL.W.0003.000000T0000Z-080411T0900Z/
/RUDM4.1.ER.080409T1109Z.080410T0000Z.080410T2100Z.NR/
427 PM EDT WED APR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE PINE RIVER NEAR RUDYARD.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 19.0 FEET...WATER REACHES THE DECK OF THE PRAIRIE RD
BRIDGE...AND BEGINS TO FLOOD THE ROADWAY.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME THU FRI SAT
PINE RIVER
RUDYARD 17 18.3 WED 11 AM 18.4 15.8 11.3
$$
JPB000
WGUS83 KAPX 100208
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1008 PM EDT WED APR 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.RAINFALL OF OVER ONE INCH LAST NIGHT...COMBINED WITH RECENT SNOW
MELT...HAS PUSHED THE PINE RIVER IN CHIPPEWA AND MACKINAC COUNTIES
OUT OF ITS BANKS. THE RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE
THROUGH EARLY FRIDAY MORNING BEFORE FALLING DURING THE AFTERNOON.
SAFETY MESSAGE...
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE
LATEST INFORMATION CONCERNING THIS FLOODING SITUATION.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS DEVELOPING SITUATION THURSDAY MORNING...AS NEW INFORMATION
BECOMES AVAILABLE.
MIC033-101408-
/O.EXT.KAPX.FL.W.0003.000000T0000Z-080411T1115Z/
/RUDM4.1.ER.080409T1109Z.080410T0600Z.080410T2315Z.NR/
1008 PM EDT WED APR 09 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE PINE RIVER NEAR RUDYARD.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 19.0 FEET...WATER REACHES THE DECK OF THE PRAIRIE RD
BRIDGE...AND BEGINS TO FLOOD THE ROADWAY.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME THU FRI SAT
PINE RIVER
RUDYARD 17 17.9 WED 07 PM 16.1 11.6 7.8
$$000
WGUS83 KAPX 101339
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
939 AM EDT THU APR 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.THE PINE RIVER AT RUDYARD HAS CRESTED AND BEGUN TO RECEDE...THEREFORE THE WARNING HAS BEEN CANCELLED.
SAFETY MESSAGE...
WITH ADDITIONAL RAIN AND SNOW IN THE FORECAST...STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR POSSIBLE UPDATES.
MIC033-101409-
/O.CAN.KAPX.FL.W.0003.000000T0000Z-080411T1115Z/
/RUDM4.1.ER.080409T1109Z.080409T1930Z.080410T0347Z.NR/
939 AM EDT THU APR 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PINE RIVER NEAR RUDYARD.
* AT 7:30 AM THURSDAY THE STAGE WAS 14.6 FEET.
* FELL BELOW FLOOD STAGE AT 11:47 PM WEDNESDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
PINE RIVER
RUDYARD 17 14.6 THU 07 AM 12.1 9.9 8.6
$$
JK000
WGUS83 KAPX 101341 CCA
FLSAPX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
939 AM EDT THU APR 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MICHIGAN...
PINE RIVER NEAR RUDYARD AFFECTING CHIPPEWA COUNTY
.THE PINE RIVER AT RUDYARD HAS CRESTED AND BEGUN TO RECEDE...
THEREFORE THE WARNING HAS BEEN CANCELLED.
SAFETY MESSAGE...
WITH ADDITIONAL RAIN AND SNOW IN THE FORECAST...STAY TUNED
TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR POSSIBLE
UPDATES.
MIC033-101409-
/O.CAN.KAPX.FL.W.0003.000000T0000Z-080411T1115Z/
/RUDM4.1.ER.080409T1109Z.080409T1930Z.080410T0347Z.NR/
939 AM EDT THU APR 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PINE RIVER NEAR RUDYARD.
* AT 7:30 AM THURSDAY THE STAGE WAS 14.6 FEET.
* FELL BELOW FLOOD STAGE AT 11:47 PM WEDNESDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
PINE RIVER
RUDYARD 17 14.6 THU 07 AM 12.1 9.9 8.6
$$
JKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Apr 9, 7:53 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 9, 7:53 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
753 AM EDT WED APR 9 2008
.AVIATION...MAIN AREA OF RAIN SHOWERS IS ABOUT TO LEAVE THE PLN
AREA. RADAR SHOWS THAT THE MOISTURE IS OUT OF APN AND TVC. THE
ONLY CONCERN WILL LOW CLOUDS AND SOME LOWERED VSBYS. LOOKING
UPSTREAM, IN THIS CASE SW OF THE REGION, IT LOOKS LIKE LOW CLOUDS
WILL CONTINUE THROUGH MOST OF THE DAY. VSBYS WILL PROBABLY REMAIN
ABOVE 5SM FOR THE DAY WITH THE WINDS BEING SO STRONG. WHICH MEANS
THE LOW LEVEL WIND SHEAR WILL EXPIRE OVER THE NEXT COUPLE OF HOURS
AS THE COLD AIR MAKES ITS WAY INTO THE REGION. CLOUDS WILL BEGIN
TO BREAK UP OVERNIGHT AS DRY AIR MAKES ITS WAY INTO THE REGION.
LUTZ
&&
.PREV DISCUSSION... /ISSUED 442 AM EDT WED APR 9 2008/
DISCUSSION...THE SFC LOW IS NEAR CAD AT THE MOMENT WITH THE 500
MB LOW NEAR GRB. THE MAIN LINE OF CONVECTION ALONG THE MAIN SFC
TROUGH STRETCHES ROUGHLY FROM DRM TO MBS AND WILL SOON BE OUT OF
THE FORECAST AREA. THE SECOND AREA OF THE PRECIPITATION IS BACK
UNDER THE 500 MB LOW AND IS TRACKING TO THE NE WITH THE 500 MB
LOW. THIS WILL BE THE FIRST CONCERN FOR THE FORECAST. THE SECOND
CONCERN REVOLVES AROUND THE SYSTEM CURRENTLY ENTERING THE CENTRAL
ROCKIES, WHICH LOOKS TO AFFECT US ON THURSDAY NIGHT INTO
SATURDAY.
MODELS LOOK TO HANDLE THINGS PRETTY SIMILARLY, BUT THERE IS A
DIFFERENCE BETWEEN THE GFS AND NAM AND IT LIES IN THE SOUNDINGS
FOR THURSDAY NIGHT INTO FRIDAY. THE GFS WOULD SUGGEST MAINLY RAIN
THAT WOULD TRANSITION TO SNOW, WHILE THE NAM WOULD SUGGEST
FREEZING RAIN FOR A GOOD CHUNK OF TIME. LEANED MORE TO THE GFS
IDEA AS THE SFC TEMPERATURES BEING SPIT OUT BY THE MET AND MAV
WOULD SUGGEST THE RAIN/SNOW (GFS) SCENARIO.
TODAY...THE LOWS MOVE OUT OF THE FORECAST AREA BY THE AFTERNOON.
TAKING WITH THEM 90% OF THE PRECIPITATION. THE FIRST CONCERN FOR
THE MORNING IS THE TIMING OF THE RAIN AND ANYTHING BEHIND IT HAVE
BEGUN TO CHUNK OUT SOME OF THE RAIN SHOWERS BEHIND THE FRONT, OR
AT LEAST LOWERED THE POPS AS THE 700-500 MB DRY SLOT MOVES THROUGH
AND THE DRY AIR ALOFT (LESS THEN 20%) LIMITS THE AMOUNT OF
PRECIPITATION. COLD AIR IS A LITTLE SLOW TO MOVE INTO N LOWER AND
E UPPER, SO MOST OF THE PRECIPITATION SHOULD REMAIN AS RAIN WITH
SOME MIXING OF SNOW NEAR ANJ BY THE AFTERNOON. JUST AS THE
PRECIPITATION IS CHANGING OVER, THEN IT STOPS IN E UPPER. LOOKS
LIKE MOST OF THE PRECIPITATION HAS STOPPED DURING THE AFTERNOON IN
N LOWER AS WELL.
TONIGHT...THE 500 MB RIDGE BUILDS INTO THE REGION AND WITH THE
700-500 MB RH STILL VERY DRY (STILL AROUND 20% OR LESS), OVERNIGHT
WILL REMAIN DRY WITH TEMPERATURES DROPPING INTO THE LOWER 20S WITH
THE WEAKENING GRADIENT AND THE CLEARING SKY.
THURSDAY...THE NEXT SYSTEM MOVES INTO THE CENTRAL PLAINS AND
BEGINS PUSHING THE WARM FRONT INTO S LOWER BY THE END OF THE DAY.
THIS WILL PROBABLY END UP WITH IT BEING DRY AS A WHOLE. EXCEPT THE
SW CORNER OF THE FORECAST AREA AS MOISTURE MOVES UP INTO THE
REGION.
THURSDAY NIGHT/FRIDAY...THE FRONT MOVES NORTH COUPLING THE
ISENTROPIC ASCENT WITH THE JET DIVERGENCE AT 500 MB. SO WOULD
EXPECT THAT THE PRECIPITATION WILL CONSISTENTLY MOVE NORTH WITH
THIS FEATURE. BY 12Z, HOWEVER, THE NAM IS SHOWING FREEZING RAIN OR
EVEN SLEET IN N LOWER. THE GFS IS MARGINAL, AND LEANING TOWARD
JUST RAIN EVEN IN E UPPER. LOOKING AT THE SFC TEMPERATURES ON THE
MET AND MAV GUIDANCE IT LOOKS LIKE THERE IS A SMALL CHANCE OF FZRA
IN E UPPER, BUT A RAIN/SNOW MIX IS MORE LIKELY. THE NAM CONTINUES
THE FZRA INTO THE AFTERNOON, WHILE THE GFS GOES TO ALL RAIN BY THE
AFTERNOON. THE ONLY PROBLEM WITH THE NAM SCENARIO WILL BE
CONVECTIVE NATURE OF THE WARM LAYER. THERE IS MORE RAIN LIKELY
WITH THE CONVECTIVENESS OF THE EVENT THAT WOULD PULL THE WARM
LAYER DOWN TO THE SFC AND WARM THINGS IN THE AFTERNOON. SO AM NOT
WILLING TO ACCEPT THE NAMS SCENARIO IF THERE IS THUNDER INVOLVED.
FRIDAY NIGHT...WITH THE SFC LOW MOVING THROUGH THE REGION, IT
LOOKS LIKE THAT MOST OF THE FORECAST AREA WILL BE ON THE COLD SIDE
OF THINGS AND BOTH MODELS COME BACK INTO AGREEMENT WITH
PREDOMINATELY SNOW SOUNDINGS.
SATURDAY AND BEYOND...IN GENERAL, THE FORECAST LOOKS CONSISTENT
WITH THE LATEST MODEL RUNS, HOWEVER, THE GFS BRINGS IN -10C AT 850
MB ON SUNDAY NIGHT WHICH WOULD SUGGEST ALL SNOW, BUT THE ECMWF
00Z, IS MUCH WARMER AND DRIER SO THE GOING FORECAST LOOKS GOOD FOR
NOW. BUT THIS WILL HAVE TO BE REEVALUATED ONCE THE ENSEMBLES ARE
IN.
LUTZ
PREV DISCUSSION... /ISSUED 118 AM EDT WED APR 9 2008/
AVIATION...SURFACE LOW NOW TRACKING ACROSS LAKE MICHIGAN...ON ITS
WAY OVER NORTHWEST LOWER MICHIGAN BY 12Z. AHEAD OF THIS FEATURE...
WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE FOR THE
TAF SITES...REDUCING CIGS/VISBYS TO IFR LEVELS AT TIMES. AS THE
LOW DEPARTS...COLD FRONT WILL QUICKLY SWING ACROSS THE REGION BY
DAYBREAK...WITH WIDESPREAD IFR STRATUS DECK EXPECTED TO OVERTAKE
THE AREA AS MOISTURE LINGERS UNDER STRENGTHENING SUBSIDENCE
INVERSION. WINDS WILL ALSO BECOME QUITE GUSTY FROM THE WEST...WITH
GUSTS APPROACHING 30 KNOTS POSSIBLE FOR A TIME DURING THE
AFTERNOON HOURS. SOME IMPROVEMENT DURING THE LATE AFTERNOON AS
MOISTURE ATTEMPTS TO THIN...THOUGH MAY SEE IFR OR LOW END MVFR
CONDITIONS PERSIST UNTIL THE ARRIVAL OF HIGH PRESSURE/DRIER AIR
AIDS IN STRATUS EROSION TOWARD THE END OF THE TAF PERIOD.
LAWRENCE
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ323-341-
342-344>346.
LH...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LHZ345>349.
LS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LSZ321-322.
&&Hazardous weather outlook, Apr 9, 5:47 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 547 AM EDT WED APR 9 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 101015- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 547 AM EDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTRY MIX OF RAIN...FREEZING RAIN...SNOW...AND SLEET IS POSSIBLE IN EASTERN UPPER MICHIGAN AND PARTS OF NORTHERN LOWER MICHIGAN THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN LOWER MICHIGAN FRIDAY. RECENT RAINFALL OVER THE PAST WEEK...COMBINED WITH FORECAST RAINFALL THROUGH THIS WEEK...COULD PUSH SOME RIVERS OUT OF THEIR BANKS LATER THIS WEEK. THIS IS ESPECIALLY TRUE ALONG RIVERS AND STREAMS THAT ARE ALREADY RUNNING NEAR BANKFULL. ICE JAMS MAY ALSO RESULT IN FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LUTZ
Nearby
River Flood Warnings in Michigan, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.